# SDR DALA2020021501170

- Difficulty date: February 15, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 83,163 hours, 64,547 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SUPPORT CANTED FRAME CRACKED AT 3:30, 8:00, 2:00. REMOVED FRAME AND BEGAN INSTALLING NEW FRAME PER DWG 5966769. COMPLETED INSTALL OF NEW FRAME PER DWG 5966769. (LP1490877)
